# SDR HEEA087431

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 3,873 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 407362013101
- Part serial: 650
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FUEL TRANSFER LIGHT DOES NOT ILLUMINATE WHEN THE SWITCH IS TURNED OFF.
